# SDR CALA2022021100363

- Difficulty date: February 10, 2022
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 114,392 hours, 17,830 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: NA
- Part serial: NA
- Condition: Failed
- Location: Fwd Cargo
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CARGO DET AIR STATUS STATUS MESSAGE "CARGO DET AIR" WILL NOT ERASE. COMPLIED WITH MEL VERIFED FAULT "FWD DET FAN" SEE PHOTO. CARD 2616E NOC      DESK: 767  NAME: DM                   DATE: 05-FEB-22- FWD DET FAN FAULTED.. FWD CARGO COMPARTMENT REMAIN EMPTY. SEE LOG PAGE 7944671. LMC TO REPLACE SWITCH AND RELAY, REF SSM26-16-01 AND FIM 26-16 TASK 814. REPLACED BOTH FWD CARGO SMOKE DETECTOR BLOWERS REF AMM 26-16-02. BREAKER IS PULLED, BUT WILL NOT TURN ON. CHECKED FOR POWER AND SUSPECT BAD BLOWER FROM STOCK. NO FIX, MESSAGE REMAINS. BLOWER #1 SHOULD TURN ON WHEN BLOWER #2 GROUND ON CANNON PLUG, AND FOUND NO DEFECTS. MORE T/S REQUIRED. REF LOG PAGE 7944671 FOR REMOVAL AND REPLACEMENT OF SMOKE DETECTOR PLENUM PRESSURE SWITCH, AND RELAY K331. REMOVED AND SAMPLE VACUUM TUBING BETWEEN SMOKE DETECTOR AND MULTIPLE TUBES VACUUM. THE OTHERS DID NOT. ALSO MAYBE THE GREEN CHAMBER BETWEEN ON THE CARGO CEILING. TWO TUBES IN FWD CARGO DID HAVE A LITTLE SMOKE DECTORS AND BLOWERS. O REMOVED AND REPLACED K333. ELECTRICAL CHECKED GOOD. WITH BLOWER 2 WORKING STILL HAVE MESSAGE, CARGO DET AIR. SUSPECT BLOCKAGE IN PERFORMED CLEANING OF SMOKE DETECTORS TUBING IN FWD CARGO REF 26-16-00. CONFIRMED BOTH SMOKE DETECTOR BLOWERS FUNCTION PER AMM 26-16-02. MESSAGE CLEARED, NO FURTHER DEFECTS.
